Cubic spline as global approximate solution of the semilinear reaction--diffusion problem

  • Vedad Pasic Department of Mathematics, University of Tuzla http://orcid.org/0000-0003-2115-0422
  • Enes Duvnjakovic Department of Mathematics, Faculty of Natural Sciences and Mathematics, University of Tuzla
  • Nermin Okicic Department of Mathematics, Faculty of Natural Sciences and Mathematics, University of Tuzla
Keywords: Singular perturbation, nonlinear, boundary layer, cubic spline, equidistant mesh, Shishkin mesh

Abstract

In this paper we consider the semilinear singularly perturbed reaction--diffusion boundary value problem. In the first part of the paper a difference scheme is given for the considered problem. In the main part of the paper a cubic spline is constructed and we show that it represents a global approximate solution of the our problem. At the end of the paper numerical examples are given, which confirm the theoretical results.

Metrics

Metrics Loading ...

Author Biography

Vedad Pasic, Department of Mathematics, University of Tuzla

Faculty of Science and Mathematics

Department of Mathematics

Assistant Professor (docent)

Published
2019-09-10
How to Cite
Pasic, V., Duvnjakovic, E., & Okicic, N. (2019). Cubic spline as global approximate solution of the semilinear reaction--diffusion problem. Journal of Modern Methods in Numerical Mathematics, 10(1-2), 36-47. https://doi.org/10.20454/jmmnm.2019.1522
Section
ART

Most read articles by the same author(s)